# SDR 9705969759

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL AT FS 105 NEAR LEFT INBOARD VERTICAL FRAME.  REPAIRED PER EA 97-111859.
